# SDR HEEA078809

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,344 hours
- Engine: Allsn 250C30
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 23056649
- Condition: Kinked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SHIELD TO FUEL NOZZLE HOSE KINKED. REPLACED WITH SERVICEABLE HOSE.
